# SDR MWEA070099

- Difficulty date: May 2, 2007
- Submitted: May 4, 2007
- Operation: Air carrier
- Aircraft: N808ME
- Make and model: Doug DC-9-82
- Aircraft serial: 48070
- Aircraft time: 55,286 hours, 46,791 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: B-Nut
- Part number: 7936913577
- Condition: Loose
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

WITH BOTH ENGINES OFF APU ON, WITH AIR SELECTED ON WITH RIGHT PACK, CABIN GOT A OIL SMELL & HAZE.  TIGHTENED B-NUT ON PRESSURE LINE, LEAK CHECKED GOOD.
